# SDR DL72K971865

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE RT F-N WINDOW POST INTERNAL DOUBLE ON X-RAY INSPECTION PER SI 4-35207-12AD.  THE CRACK IS LOCATED AS SHOWN ON SHEET 2, APPROXIMATELY 5 ABOVE POINT F.  THIS IS LOCATED WITHIN THE REPAIRABLE REGIN AS DEFINED IN SB 727-53-0086, FIGURE 4.  AD 93-05-15 MANDATES REPAIR PER SB 727-53-0086, REVISION 11.  THIS ERA AUTHORIZES REPAIR PER SB 727-53-0086, REVISION 11, SECTION III, PART II - MODIFICATION AND REPAIR DATA.
